2025, Vol. 6, Issue 1, Part B
Results on rational type fuzzy Fréchet-contraction with an application
Author(s): Ahmed Ghanawi Jasim
Abstract: The rational type fuzzy Fréchet-contraction maps in fuzzy Fréchet space (FFS) where presented in this study, along with various rational type fixed point theorems proved in (FFS) under fuzzy Fréchet-contraction conditions by using the triangular property of fuzzy semi-norms. Additionally, we demonstrate a unique solution result for an integral operator in fuzzy Fréchet space and provided an integral type application for rational type fuzzy Fréchet-contraction maps.
DOI: https://doi.org/10.22271/math.2025.v6.i1b.188
Pages: 133-141 | Views: 93 | Downloads: 44
Download Full Article: Click Here

How to cite this article:
Ahmed Ghanawi Jasim. Results on rational type fuzzy Fréchet-contraction with an application. Journal of Mathematical Problems, Equations and Statistics. 2025; 6(1): 133-141. DOI: 10.22271/math.2025.v6.i1b.188